Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (5): 12-19.DOI: 10.13438/j.cnki.jdzk.2021.05.003

• Mathematics • Previous Articles     Next Articles

New Criterion for the Recursive Determination of Generalized Strictly Diagonally Dominant Matrices

SHI Hui, TUO Qing, WU Le   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-09-25 Published:2022-01-18

Abstract: Based on the properties of the generalized strictly diagonally dominant matrices, a new criterion for the recursive determination of generalized strictly diagonally dominant matricesis given by subdividing the set of non-dominant row indicators of the matrix and constructing a new recursive positive diagonal factor.

Key words: generalized strictly diagonally dominant matrices, positive diagonal dominant, recursive, determination criterion

WeChat e-book chaoxing Mobile QQ